# SDR SIMA20140120005

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,887 hours, 32,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR FROZEN SHUT.  TOOK ACFT TO A HEATER HANGAR & LET IT THAW.  ONCE DOOR OPENED, FOUND WATER & ICE ON DOOR SEAL.  WIPED DOOR SEALS DOWN TO DRY & LUBRICATED THEM IAW AMM TASK 52-18-00-600-801-A  STEP 2 J 3.  NO FURTHER DEFECTS NOTED, DOOR OPENS & CLOSES NORMALLY.
